AM  Vol.1 No.4 , October 2010
Existence Solution for 5th Order Differential Equations under Some Conditions
Author(s) Sayada Nabhan Odda*
We study a nonlinear differential equations in the Banach space of real functions and continuous on a bounded and closed interval. With the help of a suitable theorems (fixed point) and some boundary conditions, the 5th order nonlinear differential equations has at least one positive solution.

Cite this paper
nullS. Odda, "Existence Solution for 5th Order Differential Equations under Some Conditions," Applied Mathematics, Vol. 1 No. 4, 2010, pp. 279-282. doi: 10.4236/am.2010.14035.

[1]   R. P. Agarwal and D. Oregan, “Global Existence for Nonlinear Operator Inclusion,” Computers & Mathematics with Applications, Vol. 38, No. 11-12, 1999, pp. 131 -139.

[2]   R. P. Agarwal, D. Oregan and P. J. Y. Wong, “Positive Solutions of Differential, Difference and Integral Equations,” Kluwer Academic, Dordrecht, 1999.

[3]   M. El-Shahed, “Positive Solutions for Nonlinear Singular Third Order Boundary Value Problem,” Communications in Nonlinear Science and Numerical Simulation, Vol. 14, No. 2, 2009, pp. 424-429.

[4]   D. Guo and V. Lakshmikantham, “Nonlinear Problems in Abstract Cones,” Academic Press, San Diego, 1988.

[5]   S. Li, “Positive Solutions of Nonlinear Singular Third- Order Two-Point Boundary Value Problem,” Journal of Mathematical Analysis and Applications, Vol. 323, No. 1, 2006, pp. 413-425.

[6]   H. Sun and W. Wen, “On the Number of Positive Solutions for a Nonlinear Third Order Boundary Value Problem,” International Journal of Difference Equations, Vol. 1, No. 1, 2006, pp. 165- 176.

[7]   R. P. Agarwal, M. Meehan and D. Oregan, “Fixed Point and Applications,” Cambridge University Press, Cambridge, 2001.

[8]   B. Yang, “Positive Solutions for a Fourth Order Boundary Value Problem,” Electronic Journal of Qualitative Theory of differential Equations, Vol. 3, No. 1, 2005, pp. 1-17.

[9]   S. Q. Zhang, “Existence of Solution for a Boundary Value Problem of Fractional Order,” Acta Mathematica Scientica, Vol. 26, No. 2, 2006, pp. 220-228.